# SDR FDEA201007192585

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA60092
- Condition: Dented
- Location: Bs 1781-1801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT RT STA 1781 TO STA 1801 LONGERON 5R TO LONGERON 7R FOUND (1 EA) DENT.  MEASURED AND FOUND WITHIN LIMIT IAW SRM 53-00-01, FIG 13 VOL I, REV 96. D = 1.3", Y = 0.045", D/Y = 28.8. D/Y IS GREATER THAN 25.
